# SDR USAA2014060600006

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 50,828 hours, 20,979 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED A DOOR LT EMER ECAM AFTER TAKEOFF.  CABIN PRESS NORMAL.  REPOSITIONED LT OVERWING DOOR HANDLE COVER.  DOOR INDICATION GOOD.
